Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 55, Number 3

All articles in this issue are freely accessible.

Conditions of compatibility for the solid-liquid interface
F. Baldoni and K. R. Rajagopal.
Quart. Appl. Math. 55 (1997), 401-420
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1466140
An existence theorem for the multi-fluid Stokes problem
A. Nouri, F. Poupaud and Y. Demay.
Quart. Appl. Math. 55 (1997), 421-435
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1466141
Eigenfrequencies of the non-collinearly coupled Euler-Bernoulli beam system with dissipative joints
William H. Paulsen.
Quart. Appl. Math. 55 (1997), 437-457
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1466142
High-order essentially non-oscillatory scheme for viscoelasticity with fading memory
Chi-Wang Shu and Yanni Zeng.
Quart. Appl. Math. 55 (1997), 459-484
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1466143
The singular limit of a hyperbolic system and the incompressible limit of solutions with shocks and singularities in nonlinear elasticity
Rustum Choksi.
Quart. Appl. Math. 55 (1997), 485-504
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1466144
The evaluation of certain infinite integrals involving products of Bessel functions: a correlation of formula
Mark T. Hanson and Igusti W. Puja.
Quart. Appl. Math. 55 (1997), 505-524
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1466145
Electrically charged conducting drops revisited
James Q. Feng.
Quart. Appl. Math. 55 (1997), 525-536
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1466146
Circularly symmetric deformation of shallow elastic membrane caps
Kurt N. Johnson.
Quart. Appl. Math. 55 (1997), 537-550
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1466147
Exponential stability of the Kirchhoff plate with thermal or viscoelastic damping
Zhuangyi Liu and Songmu Zheng.
Quart. Appl. Math. 55 (1997), 551-564
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1466148
A note on the propagation of temperature disturbances
W. A. Day.
Quart. Appl. Math. 55 (1997), 565-572
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1466149
Stokes flow around a bend
S. A. Khuri and C. Y. Wang.
Quart. Appl. Math. 55 (1997), 573-600
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1466150

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website